On negatively curved bundles with hyperbolic fibers outside the Igusa stable range

Mauricio Bustamante INSTITUT FUR MATHEMATIK,UNIVERSITAT AUGSBURG Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44003

Math. Ann., 372, 1631-1641, 2018.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-04-22 15:15:30 uploaded by Yi_Jiang ] [ 55 downloads ] [ 0 comments ]
@inproceedings{mauricio2018on,
  title={On negatively curved bundles with hyperbolic fibers outside the Igusa stable range},
  author={Mauricio Bustamante, Francis Thomas Farrell, and Yi Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422151530303387107},
  booktitle={Math. Ann.},
  volume={372},
  pages={1631-1641},
  year={2018},
}
Mauricio Bustamante, Francis Thomas Farrell, and Yi Jiang. On negatively curved bundles with hyperbolic fibers outside the Igusa stable range. 2018. Vol. 372. In Math. Ann.. pp.1631-1641. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220422151530303387107.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved